Zwegers, Sander (2019). Multivariable Appell functions and nonholomorphic Jacobi forms. Res. Math. Sci., 6 (1). CHAM: SPRINGER INTERNATIONAL PUBLISHING AG. ISSN 2197-9847

Full text not available from this repository.

Abstract

Multivariable Appell functions show up in the work of Kac and Wakimoto in the computation of character formulas for certain sl(m, 1)<^> modules. Bringmann and Ono showed that the character formulas for the sl(m, 1)<^> modules L(Lambda((s))), where L(Lambda((s))) is the irreducible sl(m, 1)<^> module with the highest weight Lambda((s)), can be seen as the holomorphic parts of certain nonholomorphic modular functions. Here, we consider more general multivariable Appell functions and relate them to nonholomorphic Jacobi forms.

Item Type: Journal Article
Creators:
CreatorsEmailORCIDORCID Put Code
Zwegers, SanderUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
URN: urn:nbn:de:hbz:38-158919
DOI: 10.1007/s40687-019-0178-0
Journal or Publication Title: Res. Math. Sci.
Volume: 6
Number: 1
Date: 2019
Publisher: SPRINGER INTERNATIONAL PUBLISHING AG
Place of Publication: CHAM
ISSN: 2197-9847
Language: English
Faculty: Unspecified
Divisions: Unspecified
Subjects: no entry
Uncontrolled Keywords:
KeywordsLanguage
THETA-FUNCTIONSMultiple languages
MathematicsMultiple languages
Refereed: Yes
URI: http://kups.ub.uni-koeln.de/id/eprint/15891

Downloads

Downloads per month over past year

Altmetric

Export

Actions (login required)

View Item View Item